MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA260300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: on (b)(6) 2024, the patient underwent a pre-planned staged surgery to treat a subclavian thoracic aneurysm.The patient was reportedly at high risk for surgery.A conformable gore® tag® thoracic endoprosthesis was implanted.The patient tolerated the procedure.On (b)(6) 2025, a gore® tag® thoracic branch endoprosthesis (tbe aortic component and side branch) was implanted.It was reported that during this procedure a cook dilator was being used to then advance a gore® dryseal sheath 26fr.The cook dilator poked a hole in the native aortic artery 2cm above the bifurcation.Two gore® excluder® aaa aortic extender endoprostheses were implanted to cover the hole.The gore® tag® thoracic branch endoprostheses were then implanted.The patient tolerated the procedure.It was reported that approximately four hours post procedure on (b)(6) 2025, there was pain and bleeding from the incision site.Images revealed that the hole was not completely sealed.A reintervention occurred and two additional gore® excluder® aaa aortic extender endoprostheses were implanted.Two units of blood were given during the reintervention procedure.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Patient medications: aspirin, atorvastatin, cymbalta, metoprolol, and lovenox.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21590203
Report Number3013164176-2025-02428
Device Sequence Number8331217
Product Code MIH
UDI-Device Identifier00733132618774
UDI-Public(01)00733132618774(17)260627
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2026
Device Catalogue NumberPLA260300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight70 KG